MAUDE Adverse Event Report: COVIDIEN 60ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON

COVIDIEN 60ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON
Model Number 1186000777
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the tips of the syringe broke off when attaching them to pga pumps.There was no patient harm reported.
 
Additional Manufacturer Narrative
See section d4 for the lot number provided, as the sample has been received by the customer.See section d8/d9 for the date the device was returned to the manufacturer.(b)(4).
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The device history record for the lot control and the shop order indicates that product and specification requirements were met with no non-conforming product identified relating to this reported issue.The manufacturing site has received one sealed representative sample for the evaluation.A complete investigation was performed.Upon visual evaluation, no issue was observed.Leak test was conducted to verify the syringe draws, holds, and expels fluid properly by inserting the syringe into a rubber block for resistance.The syringe passed all leak testing performed.As a result of the current investigation including product analysis of the physical representative sample provided, no issues have been confirmed.At this time, a corrective and preventive action is not deemed necessary.A quality alert will be distributed to necessary quality and production personnel to heighten awareness of the reported condition.This complaint will be used for qa tracking and trending purposes.

Brand Name
60ML SYRINGE LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key11783311
Report Number1282497-2021-10154
Device Sequence Number14430558
Product Code FMF
UDI-Device Identifier10884521189645
UDI-Public10884521189645
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1186000777
Device Catalogue Number1186000777
Device Lot Number103405X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer04/30/2021
04/30/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date06/08/2021
08/17/2021
Patient Sequence Number1